# SDR SWAA100125

- Difficulty date: January 10, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N351SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24572
- Aircraft time: 66,570 hours, 58,682 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Panel
- Part number: 6937319148
- Part serial: D04634
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT FL360 RIGHT PACK TRIPPED DURING CHECKLIST FOR THE PACK TRIP OFF, THE LEFT PACK TRIP LIGHT ILLUMINATED, THE CABIN CLIMBED RAPIDLY; DURING THE EMERGENCY DESCENT, BOTH PACKS RESET; MAINTAINED PRESSURIZATION AT 12,000 FT FOR ABOUT 25 MINUTES DID NOT DROP THE MASK IN THE CABIN.  REMOVED AND REPLACED P5-10 PANEL PER MM.
